Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Frozen Jacobian iterative method for solving systems of nonlinear equations: application to nonlinear IVPs and BVPs

Autor
Ullah, M.; Ahmad, F.; Alshomrani, A.; Alzahrani, A.; Alghamdi, M.; Ahmad , S.; Ahmad, S.
Tipus d'activitat
Article en revista
Revista
Journal of Nonlinear Sciences and Applications
Data de publicació
2016-12-01
Volum
9
Número
12
Pàgina inicial
6021
Pàgina final
6033
Repositori
http://hdl.handle.net/2117/101173 Obrir en finestra nova
URL
http://www.isr-publications.com/jnsa/articles-2324-frozen-jacobian-iterative-method-for-solving-systems-of-nonlinear-equations-application-to-nonlinear-ivps-and-bvps Obrir en finestra nova
Resum
Frozen Jacobian iterative methods are of practical interest to solve the system of nonlinear equations. A frozen Jacobian multi-step iterative method is presented. We divide the multi-step iterative method into two parts namely base method and multi-step part. The convergence order of the constructed frozen Jacobian iterative method is three, and we design the base method in a way that we can maximize the convergence order in the multi-step part. In the multi-step part, we utilize a single evalu...
Citació
Ullah, M., Ahmad, F., Alshomrani, A., Alzahrani, A., Alghamdi, M., Ahmad , S., Ahmad, S. Frozen Jacobian iterative method for solving systems of nonlinear equations: application to nonlinear IVPs and BVPs. "Journal of Nonlinear Sciences and Applications", 1 Desembre 2016, vol. 9, núm. 12, p. 6021-6033.
Paraules clau
Frozen Jacobian iterative methods, multi-step iterative methods, nonlinear boundary value problems, nonlinear initial value problems, systems of nonlinear equations
Grup de recerca
GAA - Grup d'Astronomia i Astrofísica

Participants

  • Ullah, Malik Zaka  (autor)
  • Ahmad, Fayyaz  (autor)
  • Alshomrani, Ali Saleh  (autor)
  • Alzahrani, A. K.  (autor)
  • Alghamdi, Metib Said  (autor)
  • Ahmad, Shamshad  (autor)
  • Ahmad, Shahid  (autor)